# SDR HNAA2017092900333

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 42,325 hours, 38,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 1330312
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT AT THE RT EMERGENCY EXIT WILL NOT ILLUMINATE.  REPLACED THE NR 5 INVERTER, OPS CHECKED GOOD IAW AMM 33-50-11-000/400-801A.
